MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125225-23
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that as the sds was advanced resistance was met with the implanted non-abbott stent resulting in the reported failure to advance.When removing the sds, the alpine stent was caught on the implanted stent resulting in the reported difficulty to remove.Manipulation of the device resulted in the reported stent dislodgment.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the 2.25x23mm xience alpine stent delivery system (sds) failed to cross through a non-abbott implanted stent.When removing the sds, the alpine stent was caught on the implanted stent and the alpine stent dislodged in the anatomy.A balloon dilatation catheter and snare device were used to remove the dislodged stent from the patient anatomy.When snaring the dislodged stent, the non-abbott stent was explanted.A larger xience alpine stent was implanted.The patient is stable.There was clinically significant delay during the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6969582
Report Number2024168-2017-08394
Device Sequence Number1145821
Product Code NIQ
UDI-Device Identifier08717648199097
UDI-Public08717648199097
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Catalogue Number1125225-23
Device Lot Number6110741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;